# SDR REXA2012022100270

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 20,400 hours, 17,826 cycles
- System (JASC): 2423 · Phase Adapter
- Part: Controller
- Condition: Faulty
- Location: Adg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO ADG AUTO DEPLOYED IN FLIGHT WITHOUT CAUSE.  MX FOUND THE AUTO DEPLOY CONTROLLER FAULTY.   MANUAL DEPLOY FUNCTION WAS VERIFIED SO AUTO FUNCTION WAS PLACED ON MEL.
